# SDR HNAA2024072600627

- Difficulty date: June 6, 2024
- Submitted: July 26, 2024
- Operation: Air carrier
- Aircraft: N637AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145170
- Aircraft time: 52,432 hours, 50,190 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

57-2251 LH WING AT RIB 9 LWR SPLICE CRACKED BTW TWO HI-LOK.  REPAIRED IAW EO1-57-24-0433
